International Mathematical Forum

Indexing and Abstracting

Indexing and abstracting by:
      CrossRef (USA)
      Google Scholar (USA)
      Scilit (Switzerland)
      ERA-Excellence in Research for Australia (Australia)
      ROAD Directory of Open Access Scholarly Resources (EU)
      EBSCO (USA)
      Academic Search Complete (USA)
      Ulrich's Periodicals Directory (USA)
      J-Gate Portal (India)
      Socolar (P.R. China)
      Serials Solutions (USA)
      Research GATE (USA,EU)
      MathGuide (Germany)
      Referativnij Zhurnal (Russia), etc.

Full-text Archives and Copyright policy:
      Portico (USA)
      SHERPA/RoMEO (UK)
      The Keepers Registry (UK)


Recently most downloaded articles:

Boaz Cohen
      The structure of the n-th roots of unity in residue rings of prime ideals P over p in algebraic number fields
Part III: n-th roots of unity when n = p^b

      International Mathematical Forum, Vol. 13, 2018, no. 1, 15-64

Huda Altaie, Pierre Dreyfuss
      Numerical solutions for 2D depth-averaged shallow water equations
      International Mathematical Forum, Vol. 13, 2018, no. 2, 79-90

Ing-Jer Lin, Yi-Chien Cheng
      Some new convergence theorems under nonlinear conditions on metric spaces
      International Mathematical Forum, Vol. 13, 2018, no. 5, 233-250

G. G. Hamedani
      Characterization of bimodal extension of the generalized gamma distribution
      International Mathematical Forum, Vol. 13, 2018, no. 4, 201-206

Olga Kosheleva, Vladik Kreinovich
      How to explain the results of the Richard Thaler's 1997 Financial Times contest
      International Mathematical Forum, Vol. 13, 2018, no. 4, 211-214


Editors choice:

Alexei Kourbatov
      On the nth record gap between primes in an arithmetic progression
      International Mathematical Forum, Vol. 13, 2018, no. 2, 65-78

Wei-Kai Lai, John Risher
      Generalization of a class of cyclic inequalities
      International Mathematical Forum, Vol. 13, 2018, no. 3, 137-145

Boaz Cohen
      The structure of the n-th roots of unity in residue rings of prime ideals P over p in algebraic number fields. Part IV: n-th roots of unity for general n
      International Mathematical Forum, Vol. 13, 2018, no. 4, 161-174

James S. Cook, Daniel Freese
      Analysis of power series in the A-calculus
      International Mathematical Forum, Vol. 13, 2018, no. 10, 473-483


Statistical information for Vol, 9, 2014:

Total number of papers published in Vol. 9, 2014: 163
    Number of citations of papers of Vol. 9 in 2014: 10
    Number of citations of papers of Vol. 9 in 2015: 25
    Number of citations of papers of Vol. 9 in 2016: 19

Statistical information for Vol, 8, 2013:

Total number of papers published in Vol. 8, 2013: 205
    Number of citations of papers of Vol. 8 in 2013: 19
    Number of citations of papers of Vol. 8 in 2014: 60
    Number of citations of papers of Vol. 8 in 2015: 69
    Number of citations of papers of Vol. 8 in 2016: 18

The statistical information of citations of articles is based on Google Scholar database and details are available at the web page associated to the respective paper.